| Model Number |
XL SIZE |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
10/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to glenoid loosening/lysis, 7 months post-op.(total shoulder arthroplasty on (b)(6) 2004 - diagnostic arthroscopy of the glenohumeral joint on (b)(6) 2004) patient id: (b)(6).".